# SDR HEEA955437

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3207Q
- Make and model: Bell 206L-3
- Aircraft serial: 50540
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Restraint
- Part number: 206033506101
- Condition: Worn
- Location: Transmission
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS IN RESTRAINT WERE WORN AND THE BEARING ON R/H SIDE OF RESTRAINT WAS UNSTAKED.
